Authors

R. Dutton;W. F. Klostermeyer

Comments

Authors: contact us about adding a copy of your work at [email protected]

Abbreviated Journal Title

Discuss. Math. Graph Theory

Keywords

edge dominating set; matching; total dominating set; vertex cover; Mathematics

Abstract

Bipartite graphs with equal edge domination number and maximum matching cardinality are characterized. These two parameters are used to develop bounds on the vertex cover and total vertex cover numbers of graphs and a resulting chain of vertex covering, edge domination, and matching parameters is explored. In addition, the total vertex cover number is compared to the total domination number of trees and grid graphs.

Journal Title

Discussiones Mathematicae Graph Theory

Volume

33

Issue/Number

2

Publication Date

1-1-2013

Document Type

Article

Language

English

First Page

437

Last Page

456

WOS Identifier

WOS:000345240300016

ISSN

1234-3099

Share

COinS
 

Accessibility Statement

This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.